Top answers from doctors based on your search:
Disclaimer

does wellbuterin cause weight gain if used for a long time

A 30-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
CLASS EFFECT: They all do, some more than others.
1
1 thank
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Wellbutrin (bupropion): Much less likely than other antidepressants.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old member asked:
Dr. Douglas Bey
57 years experience Psychiatry
No: Wellbutrin doesn't Prozac may but also can have weight loss Cymbalta (duloxetine) may in my experience few pts complain of wt gain with any of these m ... Read More
Dr. Paul Schwartz
38 years experience Psychiatry
Sometimes: Wellbutrin does not generally cause weight gain (and is often used specifically because it doesn't), although rarely it might cause weight gain. Proz ... Read More
2
2 thanks
A 32-year-old member asked:
Dr. Marc Zimmermann
22 years experience Psychiatry
Sometimes: The side effect profile for most mental health drugs indicate appetite and weight change. This is almost always a possibility. If you are prescribe ... Read More
A 38-year-old female asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
See your doctor: If the lexapro is working and you are getting more restful sleep, the weight will not be such a factor. Wellbutrin (bupropion) is a possibility that y ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
ItMayButCanBeControl: Sertalie(Serdep) is known to cause weight gain in some.But it can be kept under control by cutting down total calories consumption and regular exercis ... Read More
A 28-year-old female asked:
Dr. Bassam Amawi
49 years experience Psychiatry
Yes: Cognitive behavioral therapy , is very good treatment for anxiety, other anxiety medication given for a short time only.
1
1 thank
A 48-year-old member asked:
Dr. Adam Tripp
15 years experience Psychiatry
Not necessarily: Lorazepam doesn't cause weight gain, but if you are so fatigued and sedated from lorazepam, the sedentary lifestyle could contribute to weight gain.
1
1 thank
A 16-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Minocycline: Minocycline does not cause weight gain according to litt's d.E.R.M. Drug eruptions & reactions manual.
A 30-year-old female asked:
Dr. Walter Futterweit
64 years experience Endocrinology
Insulin effects,CVD?: It may cause potential insulin resistance and is also may contain a progestin that has some male hormone effects which can cause thinning hair, hair g ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Zoloft (sertraline): Like most of the ssri's, zoloft can cause some weight gain -- but a little less likely than paxil (paroxetine). In some people it can be sedating, so ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month